1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP

The Serotonin Syndrome (Boyer and Shannon, 2005)

The Serotonin Syndrome (Boyer and Shannon, 2005)

  1. Jatelka
    The New England Journal of Medicine, March 17, 2005, Vol.352(11), p.1112(1120)

    Boyer, Edward W. ; Shannon, Michael

    Description: The serotonin syndrome is a potentially life-threatening adverse drug reaction that results from therapeutic drug use, intentional self-poisoning, or inadvertent interactions between drugs. Manifestations of severe serotonin syndrome ranging form mild to life-threatening and related clinical conditions are discussed.